# SDR TRBA2010003

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 33,032 hours, 32,372 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Condition: Seized
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A ODOR OF ELECTRIC SMOKE EXPERIENCED AND SOUND OF PACK WINING DURING POWER CHANGES DURING DESCENT.  FOUND NR 1 PACK COOLING TURBINE SEIZED UP.  DEFERRED ITEM IAW MEL NR 21-19 AUTH NR 020053-D-C" NR 1 PACK INOPERATIVE".
